"An invariant subspace problem for <em>p</em> = 1 Bergman spaces on sli" by William T. Ross
 

DOI

10.1007/BF01679674

Abstract

In this paper, we characterize the z-invariant subspaces that lie between the Bergman spaces A1(G) and A1(G/K), where G is a bounded region in the complex plane and K is a compact subset of a simple arc of class C1.

Document Type

Post-print Article

Publication Date

1994

Publisher Statement

Copyright © 1994 Birkhäuser Verlag

DOI: 10.1007/BF01679674

The definitive version is available at: https://link.springer.com/article/10.1007/BF01679674

Full Citation:

Ross, William T. "An Invariant Subspace Problem for P=1 Bergman Spaces on Slit Domains." Integral Equations and Operator Theory 20, no. 2 (1994): 243-48. doi:10.1007/bf01679674.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Downloads: 37
    • Abstract Views: 6
see details

Share

COinS